Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Purple spots on the legs and arms. Bed bugs? On thyroid medication

Our daughter gets purpleish spots on her legs, arms and has been to several dermatologists who hav NO clue. She is 56 yrs old. NO it is not mosquitoes or bedbugs. Breakouts stays several weeks, heal only to keep getting new outbreaks even on the arms, shoulders. She even had biopsies done....guessing maybe its bedbugs. It is NOT...husband sleeps in same purple marks on him. Somebody somewhere has to have an answer. She is on thyroid medication but doesn't appear to be from any allergies. She does have 4 cats. Afraid they could begin to appear on her face &'s embarrassing because it looks like she is covered w mosquito flat bites.
HELP! She is exhausted going to different drs. It's definitely not Purpura.

Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi you didnt mention since how long she has been suffering from this problem .Anyway it seems to be some allergic reaction either due to drugs she has been taking or may be due to her pet cats she need to have a review of her medicines from her physician in case of drug allergy she has to discontinue the culprit drug and in the meantime she could apply some medium potency steroids like fluticasone or mometasone and she could also have a short course of oral steroids like prednisolone for 10 days or 2 wks but do consult with your doctor before starting any medication.
take care
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor